On the theory of overdetermined first-order systems
Doklady Akademii Nauk, Tome 321 (1991) no. 4, pp. 664-669
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_321_4_a4,
author = {A. Dzhuraev},
title = {On the theory of overdetermined first-order systems},
journal = {Doklady Akademii Nauk},
pages = {664--669},
year = {1991},
volume = {321},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_321_4_a4/}
}
A. Dzhuraev. On the theory of overdetermined first-order systems. Doklady Akademii Nauk, Tome 321 (1991) no. 4, pp. 664-669. http://geodesic.mathdoc.fr/item/DAN_1991_321_4_a4/